Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 2, Pages 308–313 (Mi mz2587)  

This article is cited in 3 scientific papers (total in 3 papers)

Polynomials of Least Deviation from Zero

V. A. Yudin

Moscow Power Engineering Institute (Technical University)

Abstract: A new family of polynomials of least deviation from zero is defined on the unit disk $B$. Lower bounds for best approximations in the space $L_p(B)$, $p\ge1$, are given.

DOI: https://doi.org/10.4213/mzm2587

Full text: PDF file (171 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:2, 279–284

Bibliographic databases:

UDC: 517.5
Received: 28.06.2004

Citation: V. A. Yudin, “Polynomials of Least Deviation from Zero”, Mat. Zametki, 78:2 (2005), 308–313; Math. Notes, 78:2 (2005), 279–284

Citation in format AMSBIB
\Bibitem{Yud05}
\by V.~A.~Yudin
\paper Polynomials of Least Deviation from Zero
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 2
\pages 308--313
\mathnet{http://mi.mathnet.ru/mz2587}
\crossref{https://doi.org/10.4213/mzm2587}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2245051}
\zmath{https://zbmath.org/?q=an:1115.41027}
\elib{https://elibrary.ru/item.asp?id=9155884}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 2
\pages 279--284
\crossref{https://doi.org/10.1007/s11006-005-0126-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000231924500034}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944435256}


Linking options:
  • http://mi.mathnet.ru/eng/mz2587
  • https://doi.org/10.4213/mzm2587
  • http://mi.mathnet.ru/eng/mz/v78/i2/p308

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Yudin, “On Polynomials of Best Approximation”, Math. Notes, 82:4 (2007), 564–568  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. A. Yudin, “Invariants and Chebyshev polynomials”, Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S227–S245  mathnet  crossref  isi  elib
    3. Moale I., Peherstorfer F., “Explicit min-max polynomials on the disc”, J Approx Theory, 163:6 (2011), 707–723  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:490
    Full text:208
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021